# SDR CAL960043

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Part number: 65575342
- Condition: Cracked
- Location: R-2 Door
- Part time: 66,099 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION FOUND A 1.5 INCH CRACK IN R-2 DOOR UPPER HINGE FITTING.  THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-10-1.  (X)
